After receiving the Pfizer COVID-19 vaccine, a 29-year-old woman was hospitalised .
Felicity Jackson received her first mRNA injection from Pfizer in June, according to her Instagram page. She felt a general malaise all week. Ms Jackson also suffered a “seizure-type fit” that week and she called 111 (British 911) the morning after the arrest. Incredibly, the medical team told her that the seizure “was not a cause for concern.” Her regular doctor also ruled out the malaise and seizure, telling Ms Jackson that her reaction to the first mRNA injection does not qualify her for an exemption from the second injection.
- Daniel Negreanu Finally Breaks His Losing Streak to Win Big in Super High Roller Bowl
- Baby Died After Her Mother Left Her On A Trip For Six Days
- OUTSPOKEN: Why Brazil Is The Most Important Country Right Now? By Will Lisil
- How To Build My Artistic Identity In The Metaverse?
- The Spike Protein From Covid Vaccine Can Persist In The Body For Months, Causing Debilitating Symptoms, According To A Study
Despite the malaise and seizure, she chose to receive a second mRNA injection from Pfizer on August 24th. Life-altering adverse effects followed. She was temporarily paralyzed from the neck down. However, later that day, she began to experience violent, painful, and uncontrollable tremors and convulsions. She also suffered from brain fog, chest pain, blurred vision, debilitating light sensitivity, confusion and pain throughout her body.
Ms Jackson went to the hospital three times that week but received no responses or even mitigating treatments. Doctors referred her to an epilepsy specialist on September 9, but she does not have epilepsy. She has also never had seizures before mRNA injections.
She posted an update on Sept. 20, reporting her first full day without fits and seizures (“fits,” as she calls them) since she received her second injection. She described her days since the second Pfizer injection as follows:
The attacks occur between 2 to 12 times a day and can last from a few minutes to two hours. More recently, I have had terrible chest pains. An ambulance was called on the morning of Sept. 15 thinking she was having a heart attack. The muscles around my heart went into spasm and I couldn’t breathe and my arm hurt.
She should also wear sunglasses at home because her eyes are extremely sensitive to light.
One follower asked why she had the second injection when she became ill and had a seizure after the first. Ms Jackson again said she could not get an exemption. She also said that she needed the injections for her job, for example, professional travels to New York.
And now due to post-vaccination symptoms, Felicity is unable to work.
She wrote on her Instagram on 09/20:
To this day I have suffered 12 attacks a day and often spent half the day semi-conscious and in excruciating pain. Last week, on Tuesday, my whole body was paralyzed and my legs gave out. On Wednesday, my entire body was in spasm and the muscles around my heart went into spasm. I couldn’t breathe and I had severe pain in my arm. My family called an ambulance because we thought it was a heart attack and I really thought it was the end of me. I struggled that day as I was determined to go to Halifax for ozone therapy (which was brilliant). On Thursday, I went to a private hospital and spent my entire life there shaking uncontrollably and barely able to communicate. Friday, Saturday, and Sunday were spent resting in bed from sheer exhaustion. I hope that from here on things get better. I’m taking CBD and more supplements, as well as Ketotifen (for mast cells) and Clobazam (to relax my muscles). I looked for doctors in functional medicine and other alternative practices. I’ll also be back for more ozone therapy and vitamin injections this week. My diet is already plant-based, but I am taking a more ketogenic/low histamine approach to detoxifying my body, and I have eliminated all soy products. I am so grateful to my wonderful loved ones who have been with me every step of the way. Thank you all for your recommendations, good luck, healing energy and kindness.